Alert archive / Louisiana / Gale Warnings in 2020
Gale Warning 4, NWS Lake Charles, LA
NWS Lake Charles, LA issued this gale warning at Dec 23, 2020, 3:48 AM CST. It took effect at Dec 23, 2020, 9:00 PM CST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2020, 3:48 AM CST (09:48 UTC)
- In effect from
- Dec 23, 2020, 9:00 PM CST
- Expired
- Dec 24, 2020, 6:00 PM CST
- In force
- 21 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
242 WHUS74 KLCH 230948 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 348 AM CST Wed Dec 23 2020 GMZ450-452-455-470-472-475-231800- /O.UPG.KLCH.GL.A.0002.201224T0600Z-201225T0000Z/ /O.NEW.KLCH.GL.W.0004.201224T0600Z-201225T0000Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 348 AM CST Wed Dec 23 2020 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST THURSDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 45 kt and seas 5 to 8 feet expected. * WHERE...Northwest Gulf of Mexico. * WHEN...From midnight tonight to 6 PM CST Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ430-432-435-231800- /O.NEW.KLCH.LO.Y.0007.201224T0600Z-201224T1600Z/ /O.NEW.KLCH.SC.Y.0048.201224T0600Z-201225T0000Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- 348 AM CST Wed Dec 23 2020 ...LOW WATER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST THURSDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST THURSDAY... * WHAT...For the Low Water Advisory, abnormally low water levels expected. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 35 kt expected. * WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay. * WHEN...For the Low Water Advisory, from midnight tonight to 10 AM CST Thursday. For the Small Craft Advisory, from midnight tonight to 6 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. Below normal water levels will result in hazardous navigating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$
7 follow-up statements
948 WHUS74 KLCH 231254 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 654 AM CST Wed Dec 23 2020 GMZ450-452-455-470-472-475-232100- /O.EXT.KLCH.GL.W.0004.201224T0300Z-201225T0000Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 654 AM CST Wed Dec 23 2020 ...GALE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST THURSDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 45 kt and seas 5 to 8 feet expected. * WHERE...Portions of the Gulf of Mexico. * WHEN...From 9 PM this evening to 6 PM CST Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ430-432-435-232100- /O.EXT.KLCH.SC.Y.0048.201224T0300Z-201225T0000Z/ /O.CON.KLCH.LO.Y.0007.201224T0600Z-201224T1600Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- 654 AM CST Wed Dec 23 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST THURSDAY... ...LOW WATER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST THURSDAY... * WHAT...For the Low Water Advisory, abnormally low water levels expected. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 35 kt expected. * WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay. * WHEN...For the Low Water Advisory, from midnight tonight to 10 AM CST Thursday. For the Small Craft Advisory, from 9 PM this evening to 6 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. Below normal water levels will result in hazardous navigating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$
425 WHUS74 KLCH 232023 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 223 PM CST Wed Dec 23 2020 GMZ450-452-455-470-472-475-240430- /O.CON.KLCH.GL.W.0004.201224T0300Z-201225T0000Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 223 PM CST Wed Dec 23 2020 ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST THURSDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 45 kt and seas 5 to 8 feet expected. * WHERE...Portions of the Gulf of Mexico. * WHEN...From 9 PM this evening to 6 PM CST Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ430-432-435-240430- /O.CON.KLCH.SC.Y.0048.201224T0300Z-201225T0000Z/ /O.CON.KLCH.LO.Y.0007.201224T0600Z-201224T1600Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- 223 PM CST Wed Dec 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST THURSDAY... ...LOW WATER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST THURSDAY... * WHAT...For the Low Water Advisory, abnormally low water levels expected. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 35 kt expected. * WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay. * WHEN...For the Low Water Advisory, from midnight tonight to 10 AM CST Thursday. For the Small Craft Advisory, from 9 PM this evening to 6 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. Below normal water levels will result in hazardous navigating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$
253 WHUS74 KLCH 240555 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 1155 PM CST Wed Dec 23 2020 GMZ450-452-455-470-472-475-241400- /O.CON.KLCH.GL.W.0004.000000T0000Z-201225T0000Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 1155 PM CST Wed Dec 23 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 45 kt and seas 5 to 8 feet expected. * WHERE...Portions of the Gulf of Mexico. * WHEN...From 9 PM this evening to 6 PM CST Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ430-432-435-241400- /O.CON.KLCH.SC.Y.0048.000000T0000Z-201225T0000Z/ /O.CON.KLCH.LO.Y.0007.201224T0600Z-201224T1600Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- 1155 PM CST Wed Dec 23 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY... ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THURSDAY... * WHAT...For the Low Water Advisory, abnormally low water levels expected. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 35 kt expected. * WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay. * WHEN...For the Low Water Advisory, from midnight tonight to 10 AM CST Thursday. For the Small Craft Advisory, from 9 PM this evening to 6 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. Below normal water levels will result in hazardous navigating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$
417 WHUS74 KLCH 240949 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 349 AM CST Thu Dec 24 2020 GMZ450-452-455-470-472-475-241800- /O.CON.KLCH.GL.W.0004.000000T0000Z-201225T0000Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 349 AM CST Thu Dec 24 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northwest winds 20 to 30 kt with gusts up to 45 kt and seas 5 to 8 feet expected. * WHERE...Portions of the Gulf of Mexico. * WHEN...From 9 PM this evening to 6 PM CST Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ430-432-435-241800- /O.CON.KLCH.LO.Y.0007.000000T0000Z-201224T1600Z/ /O.CON.KLCH.SC.Y.0048.000000T0000Z-201225T0000Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- 349 AM CST Thu Dec 24 2020 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...For the Low Water Advisory, abnormally low water levels expected. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 35 kt expected. * WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay. * WHEN...For the Low Water Advisory, from midnight tonight to 10 AM CST Thursday. For the Small Craft Advisory, from 9 PM this evening to 6 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. Below normal water levels will result in hazardous navigating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$
872 WHUS74 KLCH 241546 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 946 AM CST Thu Dec 24 2020 GMZ450-452-455-470-472-475-250000- /O.CON.KLCH.GL.W.0004.000000T0000Z-201225T0000Z/ /O.EXB.KLCH.SC.Y.0048.201225T0000Z-201225T1200Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 946 AM CST Thu Dec 24 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY... * WHAT...For the Low Water Advisory, abnormally low water levels expected. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 35 kt expected. Waveheights 4 to 10 feet diminishing to 3 to 6 feet after midnight. * WHERE...Portions of the Gulf of Mexico. * WHEN...For the Gale Warning, until 6 PM CST this evening. For the Small Craft Advisory, from 6 PM this evening to 6 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. Below normal water levels will result in hazardous navigating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ430-432-435-250000- /O.CON.KLCH.LO.Y.0007.000000T0000Z-201224T1600Z/ /O.CON.KLCH.SC.Y.0048.000000T0000Z-201225T0000Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- 946 AM CST Thu Dec 24 2020 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...For the Low Water Advisory, abnormally low water levels expected. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 35 kt expected. * WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay. * WHEN...For the Low Water Advisory, from midnight tonight to 10 AM CST Thursday. For the Small Craft Advisory, from 9 PM this evening to 6 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. Below normal water levels will result in hazardous navigating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$
279 WHUS74 KLCH 242113 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 313 PM CST Thu Dec 24 2020 GMZ450-452-455-470-472-475-250515- /O.CON.KLCH.GL.W.0004.000000T0000Z-201225T0000Z/ /O.CON.KLCH.SC.Y.0048.201225T0000Z-201225T1200Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 313 PM CST Thu Dec 24 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY... * WHAT...Rest of this afternoon northwest winds 20 to 30 kt with gusts up to 35 kt expected. Winds diminshing to 20 to 25 kt tonight with gusts to 35 kts. Waveheights 4 to 10 feet this afternoon diminishing to 3 to 6 feet after midnight. * WHERE...Portions of the Gulf of Mexico. * WHEN...For the Gale Warning, until 6 PM CST this evening. For the Small Craft Advisory, from 6 PM this evening to 6 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. Below normal water levels will result in hazardous navigating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ430-432-435-250000- /O.CON.KLCH.SC.Y.0048.000000T0000Z-201225T0000Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- 313 PM CST Thu Dec 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt expected. * WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay. * WHEN...For the Small Craft Advisory, continues now until 6 PM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. Below normal water levels will result in hazardous navigating conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
754 WHUS74 KLCH 250005 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 605 PM CST Thu Dec 24 2020 GMZ450-452-455-470-472-475-251200- /O.EXP.KLCH.GL.W.0004.000000T0000Z-201225T0000Z/ /O.CON.KLCH.SC.Y.0048.000000T0000Z-201225T1200Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 605 PM CST Thu Dec 24 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... ...GALE WARNING HAS EXPIRED... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Portions of the Gulf of Mexico. * WHEN...For the Small Craft Advisory, from 6 PM this evening to 6 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ430-432-435-250115- /O.EXP.KLCH.SC.Y.0048.000000T0000Z-201225T0000Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- 605 PM CST Thu Dec 24 2020 ...SMALL CRAFT ADVISORY HAS EXPIRED... Conditions on area inland lakes and bays have improved with winds now below Small Craft Advisory criteria...thus the advisory has been allowed to expire. $$ 25
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this gale warning went out at Dec 23, 3:42 AM CST, 6 minutes earlier.
Area forecast discussion, Dec 23, 3:42 AM CST, 6 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
342 AM CST Wed Dec 23 2020
.DISCUSSION...
Lots of active weather for the next 24 hours. A cold front
approaching the region today will bring rain chances back into the
forecast, starting this morning in southeast Texas. The main
timing for the rain will be in the afternoon and evening hours.
There is a threat for severe weather - including tornadoes,
damaging winds, and hail. SPC has a marginal risk (5%) for
southeast Texas, and a slight risk (15%) for most of central,
southwest, and south central Louisiana.
In addition to the severe weather threat, there is a marginal risk
for excessive rain, especially over the Lafayette region. One to
three inches of rain is expected today and tonight. During
periods of heavy rain, be aware roads may be flooded, which is
especially difficult to assess at night.
Finally, behind the cold front, winds will be quite strong, with
sustained winds over 20 mph expected. Therefore, a wind advisory
has been issued for the entire region tonight, ending at day break
in central Louisiana and east Texas, but lasting through the
afternoon on Thursday for the I-10 corridor down to the coast.
Dry and cool weather is forecast for Christmas Day, with morning
lows at or below freezing in most places along and north of the
I-10 corridor.
Most of the weekend should be dry, before the next cold front
passage on Monday brings us back to elevated rain chances again.
&&
.MARINE...
Gale warnings are in place for late tonight through Thursday
morning in the coastal waters due to strong offshore flow behind
the cold front. In addition, tides will run one to two feet below
normal, so a low water advisory is required for overnight tonight
into tomorrow morning. Mariners should be aware of the low water
hazards during these times.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 69 36 47 28 / 80 80 0 0
LCH 72 39 51 32 / 70 90 0 0
LFT 72 41 49 31 / 40 90 10 0
BPT 74 39 52 34 / 70 80 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory from 9 PM this evening to 3 PM CST Thursday for
LAZ041>045-052>055-073-074.
Wind Advisory from 9 PM this evening to 6 AM CST Thursday for
LAZ027>033.
TX...Wind Advisory from 9 PM this evening to 3 PM CST Thursday for
TXZ215-216.
Wind Advisory from 9 PM this evening to 6 AM CST Thursday for
TXZ180-201-259>262.
GM...Gale Warning from midnight tonight to 6 PM CST Thursday for
GMZ450-452-455-470-472-475.
Low Water Advisory from midnight tonight to 10 AM CST Thursday
for GMZ430-432-435.
Small Craft Advisory from midnight tonight to 6 PM CST Thursday
for GMZ430-432-435.
&&
PUBLIC...15Hazardous weather outlook, Dec 22, 3:39 PM CST, 12 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 339 PM CST Tue Dec 22 2020 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-232145- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 339 PM CST Tue Dec 22 2020 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Showers and thunderstorms are expected Wednesday and early Wednesday night. A few strong storms...and a severe storm...may occur. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ450-452-455-470-472-475-232145- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 339 PM CST Tue Dec 22 2020 ...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. Rain and a few thunderstorms are expected on Wednesday. Winds and seas will be at least at small craft advisory levels Wednesday night and Thursday. Gale force winds will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-232145- Sabine Lake-Calcasieu Lake-Vermilion Bay- 339 PM CST Tue Dec 22 2020 This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Rain and a few thunderstorms are expected on Wednesday. Winds and seas will be at least at small craft advisory levels Wednesday night and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 3:48 AM CST | Low Water Advisory | LCH | 30 hr | |
| Dec 23, 3:48 AM CST | Small Craft Advisory | LCH | 50 hr | |
| Dec 23, 3:49 AM CST | Wind Advisory | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 38 hr |
| Dec 23, 4:36 PM CST | Tornado Warning | LCH | Beauregard, Vernon | 13 min |
| Dec 23, 5:45 PM CST | Special Weather Statement | LCH | Vernon | 45 min |
| Dec 23, 5:51 PM CST | Tornado Warning | LCH | Vernon | 24 min |
| Dec 23, 3:30 PM CST | Special Weather Statement | LCH | Newton | 30 min |
| Dec 23, 3:33 PM CST | Special Weather Statement | LCH | Hardin | 27 min |
| Dec 23, 4:09 PM CST | Special Weather Statement | LCH | Tyler | 51 min |
| Dec 23, 4:15 PM CST | Special Weather Statement | LCH | Jasper | 45 min |
| Dec 23, 5:02 PM CST | Special Weather Statement | LCH | Sabine | 43 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.